# SDR 20000927SH001

- Difficulty date: September 26, 2000
- Submitted: September 26, 2000
- Operation: General aviation
- Aircraft: N2900S
- Make and model: Piper PA-34-200T
- Aircraft serial: 7970344
- Aircraft time: 4,480 hours
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 9512103
- Condition: Cracked
- Location: Bs 49.5
- Part time: 4,480 hours
- Component: Fuselage, Piper
- Stage of operation: TO
- How discovered: V
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

STA 49.5 BULKHEAD CRACKED AT UPPER NOSE GEAR ATTACH AREA - ALSO WINDSHIELD BRACE BUCKLED AT LOWER ATTACH AREA - NOTE: BRACE INSTALLED AS PART OF STC SA 1434AT.  (X)
